Journal of the Mathematical Society of Japan

Closed orbits of non-singular Morse-Smale flows on $S^{3}$

Masaaki WADA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 41, Number 3 (1989), 405-413.

Dates
First available: 24 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230128668

Digital Object Identifier
doi:10.2969/jmsj/04130405

Mathematical Reviews number (MathSciNet)
MR0999505

Zentralblatt MATH identifier
0672.58042

Subjects
Primary: 58F09
Secondary: 57R99: None of the above, but in this section

Citation

WADA, Masaaki. Closed orbits of non-singular Morse-Smale flows on S 3 . Journal of the Mathematical Society of Japan 41 (1989), no. 3, 405--413. doi:10.2969/jmsj/04130405. http://projecteuclid.org/euclid.jmsj/1230128668.


Export citation